# SDR DXTA200702100

- Difficulty date: April 11, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Aircraft time: 9,197 hours, 7,547 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT LT BRAKE IS (SOFT).  [SUP 4-19-07]  USED BRAKE BLEED PROCEDURE FOR ANTI-SKID SYSTEM FOR CO-PILOTS LT BRAKE IAW. CESSNA 560 MM 32-42-00 CHECKS GOOD.
